# SDR HNAA2020012000026

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 49,641 hours, 42,859 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL/BURNING SMELL COMING FROM FRONT OF A/C (VERY PROMINANT FROM FWD FA VENT). FOUND BURNT OUT LH SIDE WALL BALLEST. REMOVED AND REPLACED BURNT BALLAST IAW 33-21-03. OPS CHECK GOOD OK FOR SERVICE. INSPECTED LIGHT SOCKETS, NO DEFECTS FOUND IN SUROUNDING AREA.
